Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 579023, 7 pages
http://dx.doi.org/10.1155/2014/579023
Research Article

Some Further Results on Oscillations for Neutral Delay Differential Equations with Variable Coefficients

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia (UKM), 43600 Bangi, Selangor, Malaysia

Received 27 December 2013; Revised 9 April 2014; Accepted 23 April 2014; Published 11 May 2014

Academic Editor: Elena Braverman

Copyright © 2014 Fatima N. Ahmed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fatima N. Ahmed, Rokiah Rozita Ahmad, Ummul Khair Salma Din, and Mohd Salmi Md Noorani, “Some Further Results on Oscillations for Neutral Delay Differential Equations with Variable Coefficients,” Abstract and Applied Analysis, vol. 2014, Article ID 579023, 7 pages, 2014. doi:10.1155/2014/579023